# SDR 95ZZZX4610

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- Engine: Pwa JT8D17
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Part number: 616315
- Condition: Cracked
- Location: Rear Flange
- Part time: 32,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COMBUSTION CHAMBER OUTER CASE REAR FLANGE CRACKED BETWEEN BOLT HOLES.  REF AD 87-11-07 AND ASB5676.  TC:  26,507.
